Get your Health question answered in 3 easy steps

156 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Why am i losing my strength of penis?

Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 9723 Questions

default
Posted on Wed, 9 Jan 2013 in Men Sexual Problems
Question: hello doctor
i have question regarding m sex problem.from last two weeks im noticing that when im trying to do sex with my wife my penis do not hve good strength.but if i tried masturbuation it is having good strength.im very nervous pls guide me.thanks
doctor
Answered by Dr. P. T. Patil 1 hour later
Hello
Thanks for writing to us
You have problem of getting hard erection when attempting sex with your wife which otherwise is normal when you masturbate.There is no organic cause for flaccid erection and it is always mind related.
Do you spend enough time in foreplay?
Does your wife respond with same vigor and interest?
Do you have any stress ?
Are you Diabetic?
Do you smoke? if yes stop smoking .
Please get your blood test done to rule out Diabetes and discuss the issue with your wife, she can be of much help to solve your problem.Spend more time in foreplay.This will help you to get hard erection.
If the problem persists, please see a physician. We may want to start you on a trial of oral phosphodiesterase inhibitors like Sildenafil . You need to be examined before you can be prescribed these drugs.
Let me know if you have any more questions.
Regards
Dr.Patil
Above answer was peer-reviewed by : Dr. Aparna Kohli
doctor
default
Follow up: Dr. P. T. Patil 1 hour later
thanks doctor
is that serious problem.is that cureable.we both are planning for baby.is there any problem in that.thanks
doctor
Answered by Dr. P. T. Patil 6 hours later
Hello
Thanks for writing back.
Since how long have you been married and trying for conception?
Conception or fertilization results when both the partners are physiologically normal.
For female she should have regular menstrual cycle which is prime requisite for Ovulation to occur(Producing an Egg).
The male should have optimum sperm count with good quality and motility(Grade 4).
You can try for 4 to 6 months for conception. If that does not happen please consult some Infertility Specialist for proper evaluation of both of you.He will be the best person to guide you
.You need not worry at all as your problem is curable and not serious at all. Please feel free to write if you have any more queries
Thanks with Regards.
Dr.Patil
Above answer was peer-reviewed by : Dr. Aparna Kohli
doctor
default
Follow up: Dr. P. T. Patil 20 hours later
hello doctor
thanks for your reply.i already have 7 years old daughter.we havent try second time yet.but im scared that if my penis is not getting strength how could i do sex.is there any proper treatment.my wife is good in health.i was good too.it happens only from last three weeks.im so worried.pls guide.thanks
doctor
Answered by Dr. P. T. Patil 3 hours later
Hello,

Thanks for feedback. Since you already have a 7 years old daughter it means you have Secondary Erectile Dysfunction and it probably is mind related (Psychological). Following measures can help you to solve your problem.

1) Do moderate exercise for 45 minutes and meditation for 1/2 hr every day.
2) Take high protein, fat free diet XXXXXXX in vegetables and fruits.
3) Avoid smoking and alcohol
4) Take some anti Oxidants like Almonds every day.
5) Spend more time in foreplay

These measures will help to built your level of confidence and there by improve your erectile dysfunction. You can take phospodiesterase inhibiters 1/2 hr before sex after getting a prescription from your family Physician. Do not worry at all. There is no reason why you should not have a second baby.
Thanks with Regards.
Dr.Patil.

Above answer was peer-reviewed by : Dr. Mohammed Kappan
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  
Treatment/Therapy
Medical Topics

Recent questions on Erectile dysfunction

doctor1 MD

Hello, I have been diagnosed with low testosterone and have started using the prescribed gel in the last week. One of the issues i have experienced is erectile dysfunction. I have also experienced seminal leakage over the last couple of years and would like to know if the T gel will cure this or if i need something else to cure it. Where i used to get an erection, now loads of semin comes out of my penis instead and it is a problem for me. any advice would be appreciated. thanks

doctor1 MD

Hello doctor! I am a male 55 yrs old and a diabetic patient using glycinorm M40 twice and Janumet 50/500 at night and Volibo 0.2 in the afternoon. Off late for the last 4 months i am suffering from erectile disfunction. please advise me the suitable medicine. my sugar level is fasting between 104 and 115 and PP is 225 and 250

doctor1 MD

hi ... i want to know that how one should meet the problem of weak erections which is one of the negative side effects of masturbation? and what are the natural methods to regain the lost power due to compulsive masturbation for 8 years ? ?



regards

doctor1 MD

I am 28 year having ejucaltion and erectile dysfunction probable.. my doctor gave me gonadil f and evion capsules for the same problem.. I am taking the both medicine from last two weeks but no effected.. so should i continue taking the both capsules more.. ? and can evion capsules improve my sex ?

doctor1 MD

Hello Doctor, I need advice on my Sex life. I am married since last year and sexually active from last 2 years with my spouse. What I feel now that I am loosing interest in Sex , I don t feel like doing it we do it one in a week which last for 5...

doctor1 MD

Hi- what, if any, over-the-counter drug would you recommend for a 67 year old man with ED? Thank you. I await your reply. Just send your reply to this e-mail address.

doctor1 MD

I had my prostate roto rooted about 5 months ago and sexual function has decreased somewhat steadily and desire has too. I no longer ejaculate. The blue pill doesn't help. Could the procedure have caused this?